MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, MICRO-CLAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, MICRO-CLAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279250101
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device broke and the pieces remain in the patient.
 
Event or Problem Description
It was reported that the device broke and the pieces remain in the patient.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: the tip white ceramic insulation was fractured.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive force used when inserting removing the probe, a probe inserted into an obstructed passageway or any forceful impact to the tip of the probe with rigid objects.The probe used as a tool for a mechanical displacement of tissue or bone, or to pry or scrub.

Brand Name
RF 2 PROBES, MICRO-CLAW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9903205
Report Number0002936485-2020-00152
Device Sequence Number654302
Product Code GEI
UDI-Device Identifier07613327056877
UDI-Public07613327056877
Combination Product (Y/N)N
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279250101
Device Catalogue Number0279250101
Device Lot Number19018AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;